Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Invariant theory of $G_2$


Author: Gerald W. Schwarz
Journal: Bull. Amer. Math. Soc. 9 (1983), 335-338
MSC (1980): Primary 17A36, 20F29, 20G05
MathSciNet review: 714998
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 17A36, 20F29, 20G05

Retrieve articles in all journals with MSC (1980): 17A36, 20F29, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15197-2
PII: S 0273-0979(1983)15197-2